Advil Dual Action Coated Caplets with 500mg Acetaminophen and 250mg Ibuprofen (216 ct.)

by Advil |
Item # 980273927
|
Model # F00573014786 |

About this item

  • Combination of acetaminophen and ibuprofen
  • Providing powerful relief with a lower dose of each medication
  • Safe and effective
  • 500mg acetaminophen and 250mg ibuprofen per dose
Instant Savings

Products are FSA & HSA Eligible

$3.70 off with Instant Savings
Offer ends March 28  
Save $3.70 $19.48
current price: $15.78$0.07/ea
Free shipping for Plus

Description

Advil Dual Action Coated Caplets with Acetaminophen is the first and only FDA-approved pain relief medication that combines the top two selling pain-fighting ingredients for powerful results. Formulated with 250mg ibuprofen that targets pain at the source and 500mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains.

This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower dose of each pain medication and still have powerful, 8-hour relief. The world’s #1 selling OTC pain reliever, Advil has provided safe and effective pain relief when used as directed for more than 30 years.

Member reviews & questions

Disclaimers

"Membership is required to complete an in-club or curbside pickup purchase at Sam's Club."